MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided; best estimate is between (b)(6) 2019.It was indicated that the device is not returning for evaluation as it was discarded at the surgery center; therefore a failure analysis of the complaint device cannot be completed.A review of the lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zct400 11.5 diopter intraocular lens (iol) was implanted into the patient's right eye (od) on (b)(6) 2018.Reportedly, the lens was explanted on (b)(6) 2019 due to blurred vision and dysphotopsia.The incision was enlarged during the removal of the lens and sutures were used.A zct300 12.5 diopter lens was implanted as a replacement.Additional information was received and it was learnt that the best corrected visual acuity (bcva) before the lens exchange was 20/30.The account also indicated that the explanted lens was discarded at the surgery center.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: in review, it was noted that the date of birth initially reported was incorrect.Therefore, it has been corrected in this supplemental report.The following field was updated accordingly.Date of birth: (b)(6) 1962.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8498897
Report Number9614546-2019-00318
Device Sequence Number13924406
Product Code POE
UDI-Device Identifier05050474553743
UDI-Public(01)05050474553743(17)220501
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Model NumberZCT400
Device Catalogue NumberZCT400U115
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer04/10/2019
10/25/2020
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date04/24/2019
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005